RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 9, Pages 1589–1593 (Mi de3487)  

Ordinary Differential Equations

Conditions for two centers for a quadratic differential system

È. F. Kirnitskayaa, K. S. Sibirskiib

a Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR
b Chishinau Technical Institute named after S. Lazo

Full text: PDF file (480 kB)

Bibliographic databases:
UDC: 517.925.1
Received: 24.03.1977

Citation: È. F. Kirnitskaya, K. S. Sibirskii, “Conditions for two centers for a quadratic differential system”, Differ. Uravn., 14:9 (1978), 1589–1593

Citation in format AMSBIB
\Bibitem{KirSib78}
\by \`E.~F.~Kirnitskaya, K.~S.~Sibirskii
\paper Conditions for two centers for a quadratic differential system
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 9
\pages 1589--1593
\mathnet{http://mi.mathnet.ru/de3487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509517}
\zmath{https://zbmath.org/?q=an:0414.34044}


Linking options:
  • http://mi.mathnet.ru/eng/de3487
  • http://mi.mathnet.ru/eng/de/v14/i9/p1589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020